# SDR QXEA200700206

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 21,542 hours, 31,197 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Dc Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PUW FLIGHT NR 2197, NR 1 DC GENERATOR CAUTION LIGHT BECAME ILLUMINATED DURING TAXI OUT TO RUNWAY.  FOLLOWED EMERGENCY CHECKLIST, CAUTION LIGHT STAYED ILLUMINATED NR 1 ENGINE STARTED NORMALLY (DC GENERATOR INOP).  MAINTENANCE PLACED ON MEL.
